# SDR AALA202207057887

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 737
- Aircraft serial: 40650
- Aircraft time: 17,628 hours, 2,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1RC SMOKE DETECTOR INOPERATIVE. REPLACED SMOKE DETECTOR PER AMM 26-13-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
